# SDR UIEA2012013100033

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 55,488 hours, 8,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND DAMAGE TO THE RT INBD AFT FLAP - WBL 413.5 L/E BIRD STRIKE IMPACT/DAMAGE.  THE DAMAGE EXCEEDS THE LIMITS OF THE SRM 57-41-01, FIG 101 IAW SRM 51-70-02, FIGURE 101 ALLOWABLE DAMAGE GENERAL.  (DISPOSITION IS TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; DVI EVERY 1 FC (FLIGHT CYCLE); AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 3 FC (FLIGHT CYCLES) AFTER PART 1.)
